Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing systems of Hecke eigenvalues associated to Hilbert modular forms

Authors: Matthew Greenberg and John Voight
Journal: Math. Comp. 80 (2011), 1071-1092
MSC (2010): Primary 11F46, 11G18
Published electronically: September 30, 2010
MathSciNet review: 2772112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We utilize effective algorithms for computing in the cohomology of a Shimura curve together with the Jacquet-Langlands correspondence to compute systems of Hecke eigenvalues associated to Hilbert modular forms over a totally real field $F$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11F46, 11G18

Retrieve articles in all journals with MSC (2010): 11F46, 11G18

Additional Information

Matthew Greenberg
Affiliation: University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada
MR Author ID: 696586

John Voight
Affiliation: Department of Mathematics and Statistics, University of Vermont, 16 Colchester Ave, Burlington, Vermont 05401
MR Author ID: 727424
ORCID: 0000-0001-7494-8732

Received by editor(s): April 24, 2009
Received by editor(s) in revised form: February 19, 2010
Published electronically: September 30, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.